MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT22514UX
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the delivery system was returned for analysis.Delivery system was returned covered in blood, inside and outside.The delivery system was returned with a detachment on the hypotube; 49.1cm proximal to the distal tip.Hypotube was badly stretched and kinked on the distal end of the detachment site.The hypotube material was oval and jagged on the distal side of the detachment site.Support wire was on show at detachment site.(b)(4).
 
Event or Problem Description
It was reported that during use of a resolute integrity device, the device detached during removal.The device was removed from packaging and hoop with no damage noted.Device was prepped with no issues noted.The physician was employing a kissing balloon technique using the resolute integrity, a medtronic 6fr launcher and a non mdt balloon device.Two lesions were being treated in the obtuse marginal (diagonal branch).Lesion1 was non tortuous and mildly calcified, lesion 2 was mildly tortuous and mildly calcified.Both lesions had 70% stenosis.It was reported that the resolute integrity was being placed in lesion 1 and a non mdt balloon device in lesion 2.The device was not kinked and re-straightened during use.The device did not pass through a previously-deployed stent.While physician was doing the kissing balloon in the medtronic 6fr launcher, resistance was encountered when advancing the device however no excessive force was used.The stent was successfully implanted in the target lesion.Physician felt resistance when pulling back the devices into the guide and that is when he removed everything.The stents catheter was in two pieces (stent was already deployed previous to this) and the balloon on the non mdt device was all mangled.It was in the guide and they removed everything.The broken pieces were removed from the patient without intervention.The detached portion does not remain in patient.There was no injury to patient or clinical sequelae.
 
Additional Manufacturer Narrative
Additional information: it is reported that the nc euphora balloon catheter became tangled with the non-mdt balloon during the procedure.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key6940381
Report Number9612164-2017-01449
Device Sequence Number873346
Product Code NIQ
UDI-Device Identifier00643169037410
UDI-Public00643169037410
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2019
Device Catalogue NumberRSINT22514UX
Device Lot Number0008448804
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/26/2017
Initial Date Received by Manufacturer 09/14/2017
Supplement Date Received by Manufacturer12/21/2017
Initial Report FDA Received Date10/11/2017
Supplement Report FDA Received Date01/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age39 YR